# SDR YENA2024110501434

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 78,501 hours, 28,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR68 RH AT LOWER INB FASTENER HOLE OF DOOR S TOP FITTING Ñ1 AREA. CRACK DIRECTION 5 OCLOCK VIEW LOOKING AFT. CRACK D= 0.170 INCH; (RESOLVED ON W/O: 1321566 TASKCARD: NR-00021) REF AEROMAN NR 2024-521414 WO 2024 151/1 PERFORMED PERMANENT REPAIR ON FR68 RH AT LOWER INB FASTENER HOLE OF DOOR STOP FITTING #1 IAW A320 SRM 53-41-12-300-011 FIGURE 008 STEP 2.A, THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 19700 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS OF 19700 FC (FH NOT RELEVANT), INSPECTION METHOD HFEC (REMOVE STOP FTG FOR FRAME WEB INSPECTION) IAW A320 SRI 53-41-12-205-010 TABLE 6 FUR-A320-53-01748 ACCOMPLISHED BY AEROMAN TECH 8630319.
